PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 171 | 3 | 305-309
Tytuł artykułu

Addendum to: "Sequences of 0's and 1's" (Studia Math. 149 (2002), 75-99)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
There is a nontrivial gap in the proof of Theorem 5.2 of [2] which is one of the main results of that paper and has been applied three times (cf. [2, Theorem 5.3, (G) in Section 6, Theorem 6.4]). Till now neither the gap has been closed nor a counterexample found. The aim of this paper is to give, by means of some general results, a better understanding of the gap. The proofs that the applications hold will be given elsewhere.
Słowa kluczowe
Twórcy
autor
  • Fachbereich Mathematik, FernUniversität in Hagen, 58084 Hagen, Germany
autor
  • Puhta Matemaatika Instituut, Tartu Ülikool, EE 50090 Tartu, Estonia
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-sm171-3-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.